Generalizations of Baxter's Theorem and cubical homology

Richard Ehrenborg, Gábor Hetyei

Research output: Contribution to journalArticlepeer-review

10 Scopus citations
Original languageEnglish
Pages (from-to)233-287
Number of pages55
JournalJournal of Combinatorial Theory - Series A
Issue number2
StatePublished - Feb 1995

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Generalizations of Baxter's Theorem and cubical homology'. Together they form a unique fingerprint.

Cite this